Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 965040, 9 pages
http://dx.doi.org/10.1155/2015/965040
Research Article

A Novel MADM Approach Based on Fuzzy Cross Entropy with Interval-Valued Intuitionistic Fuzzy Sets

School of Management, Shanghai University, Shanghai 200444, China

Received 16 October 2014; Revised 24 December 2014; Accepted 25 December 2014

Academic Editor: Guangming Xie

Copyright © 2015 Xin Tong and Liying Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Tong and Liying Yu, “A Novel MADM Approach Based on Fuzzy Cross Entropy with Interval-Valued Intuitionistic Fuzzy Sets,” Mathematical Problems in Engineering, vol. 2015, Article ID 965040, 9 pages, 2015. https://doi.org/10.1155/2015/965040.